# SDR SIMA20140105011

- Difficulty date: January 5, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 26,412 hours, 18,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND DAMAGES TO O2 SERVICE DOOR SURROUND AREA. AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED AREA AROUND O2 SERVICING DOOR SURROUNDING AREA IAW ERS-CR-53MR-154.
